# SDR ASAA2016031415905

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,204 hours, 9,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TC 78233001, BATTERY PACKS AT LT, RT ROW 15, LT & RT ROW 22, AND RT AFT GALLEY FAILED CAPACITY CHECK.  ACFT GROUNDED. R & R BATTERY PACKS AT LT, RT ROW 15, LT, RT ROW 22, AND RT AFT GALLEY.  R & R POWER SUPPLY AT LT ROW 22. AMM 33-51-06, OPS CHECKS GOOD.
